# SDR FDEA200906162119

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 56,738 hours, 11,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STA 1521-1541 LONGERON -6 SPLICE FITTING FOUND CRACKED.  SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL2 REV40. (MAJOR CAT A   REPAIR)
